Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have cramping after sex. Feeling nauseous and tired. Am a chronic insomniac. Taking Trazadone. Pregnancy?

ok. i had sex on april 5 (3 days after my last period). immediately afterwards, i had severe cramping on my left and right side. im still having some cramping on my lower left abdomen area. i have a short vagina canal and wondered if my partner, who is a little larger than i'm used to, might have bruised my cervix or caused the post-sex cramping. the next day, i experienced dry mouth. 10 days later, i'm feeling a little nauseous in the morning and really tired. i'm also a chronic insomniac who generally wakes up hours before i need to be up. im still waiting for my period to start (should be this weekend). i'm fearful that i might be pregnant. i'm also taking trazadone and have been experiencing the same early pregnancy symptoms (nausea, fatigue, abdominal cramps). what could all this be?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
To brief it up, I could say that you are having pain associated with other symptoms that came up after your last period after having intercourse. Well, I could say that you need an examination because you might had an exacerbation of a kind of pelvic infection that could lead to a similar condition of what you are having
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor